# SDR FDEA202504020552

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8241
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R/H FRAME HAS A FASTENER SHEARED AND THE HOLE IS ELONGATED AT STA 1640,   BETWEEN STR 8R-9R DOT# 3521. ACCOMPLISHED REPAIR ON EA# F-5310-T0382395 P1 "FUSELAGE -MAINFRAME-STA1640, S-8R AND   S-9R, FASTENER HEAD BROKE OFF AND MISSING, HOLE FOUND TO HAVE BEEN DOUBLE DRILLED,   MAJOR REPAIR.
